# SDR AALA202112101968

- Difficulty date: December 8, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 79,468 hours, 9,831 cycles
- System (JASC): 2540 · Lavatories
- Part: Block
- Part number: 0FV8800A73G01
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LATCH INOPERATIVE AT LAVATORY DOOR 2F-1L. REPLACED STOP BLOCK ON DOOR LATCH ROD, OPS CHECK GOOD.
